BibTeX record journals/dm/Artstein-AvidanFS08

download as .bib file

@article{DBLP:journals/dm/Artstein-AvidanFS08,
  author    = {Shiri Artstein{-}Avidan and
               Aviezri S. Fraenkel and
               Vera T. S{\'{o}}s},
  title     = {A two-parameter family of an extension of Beatty sequences},
  journal   = {Discrete Mathematics},
  volume    = {308},
  number    = {20},
  pages     = {4578--4588},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.disc.2007.08.070},
  doi       = {10.1016/j.disc.2007.08.070},
  timestamp = {Sun, 28 May 2017 13:25:20 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/Artstein-AvidanFS08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics